Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 53, NWS Green Bay, WI

July 16, 2016

NWS Green Bay, WI issued this small craft advisory at Jul 16, 2016, 4:05 PM CDT. It took effect at Jul 17, 2016, 8:00 AM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jul 16, 2016, 4:05 PM CDT (21:05 UTC)
In effect from
Jul 17, 2016, 8:00 AM CDT
Expired
Jul 18, 2016, 12:49 AM CDT
In force
17 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

061 
WHUS73 KGRB 162105
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
405 PM CDT SAT JUL 16 2016

...GUSTY SOUTH WINDS AND HIGH WAVES DEVELOPING ON SUNDAY...

.AHEAD OF A COLD FRONT, SOUTH WINDS WILL STRENGTHEN AND BECOME
GUSTY ON SUNDAY MORNING. SOME GUSTS UP TO 30 KTS WILL BE POSSIBLE
THROUGH SUNDAY EVENING. THE GUSTY WINDS WILL CAUSE WAVES TO BUILD
ON BOTH THE BAY AND THE LAKE, AND POSE A HAZARD TO SMALL CRAFT.

LMZ521-522-541>543-170515-
/O.NEW.KGRB.SC.Y.0053.160717T1300Z-160718T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
405 PM CDT SAT JUL 16 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 1 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 1 AM CDT
MONDAY. 

* WINDS WILL STRENGTHENING TO 15 TO 25 KTS ON SUNDAY MORNING. SOME
  GUSTS TO 30 KTS POSSIBLE ON SUNDAY AFTERNOON BEFORE WINDS
  GRADUALLY SUBSIDE SUNDAY NIGHT.

* WAVES WILL BE BUILDING BETWEEN 2 TO 4 FEET ON THE BAY AND 4 TO 6
  FEET ON LAKE MICHIGAN. WAVES SHOULD PEAK LATE SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MPC
6 follow-up statements
931 
WHUS73 KGRB 170139
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
839 PM CDT SAT JUL 16 2016

...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED ON SUNDAY...

.SOUTH WINDS WILL STRENGTHEN AND BECOME GUSTY ON SUNDAY MORNING AS
A COLD FRONT APPROACHES WISCONSIN. SOME GUSTS UP TO 30 KTS WILL
BE POSSIBLE THROUGH SUNDAY EVENING. THE GUSTY WINDS WILL CAUSE
WAVES TO BUILD ON BOTH THE BAY AND THE LAKE...AND POSE A HAZARD TO
SMALL CRAFT.

LMZ521-522-541>543-170945-
/O.CON.KGRB.SC.Y.0053.160717T1300Z-160718T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
839 PM CDT SAT JUL 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
1 AM CDT MONDAY...

* WINDS WILL INCREASE TO 15 TO 25 KTS ON SUNDAY MORNING. SOME
  GUSTS TO 30 KTS POSSIBLE ON SUNDAY AFTERNOON BEFORE WINDS
  GRADUALLY SUBSIDE SUNDAY NIGHT.

* WAVES WILL BE BUILDING BETWEEN 2 TO 4 FEET ON THE BAY AND 4 TO 
  6 FEET ON LAKE MICHIGAN. WAVES SHOULD PEAK LATE SUNDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
786 
WHUS73 KGRB 170755
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
255 AM CDT SUN JUL 17 2016

...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED TODAY...

.SOUTH WINDS WILL STRENGTHEN AND BECOME GUSTY THIS MORNING...AS A
COLD FRONT APPROACHES WISCONSIN. SOME GUSTS UP TO 30 KTS WILL BE
POSSIBLE THROUGH THIS EVENING. THE GUSTY WINDS WILL CAUSE WAVES
TO BUILD ON BOTH THE BAY AND THE LAKE...AND POSE A HAZARD TO SMALL
CRAFT.

LMZ521-522-541>543-171600-
/O.CON.KGRB.SC.Y.0053.160717T1300Z-160718T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
255 AM CDT SUN JUL 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 1 AM CDT MONDAY...

* WINDS WILL INCREASE TO 15 TO 25 KTS THIS MORNING. SOME GUSTS TO
  30 KTS POSSIBLE THIS AFTERNOON BEFORE WINDS GRADUALLY SUBSIDE
  AND VEER SOUTHWEST TONIGHT.

* WAVES WILL BE BUILDING BETWEEN 2 TO 4 FEET ON THE BAY AND 4 TO 7
  FEET ON LAKE MICHIGAN. WAVES SHOULD PEAK THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
014 
WHUS73 KGRB 171503
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1003 AM CDT SUN JUL 17 2016

...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED TODAY...

.SOUTH WINDS WILL STRENGTHEN AND BECOME GUSTY THIS AFTERNOON...AS
A COLD FRONT APPROACHES WISCONSIN. SOME GUSTS UP TO 30 KTS WILL BE
POSSIBLE THROUGH THIS EVENING. THE GUSTY WINDS WILL CAUSE WAVES TO
BUILD ON BOTH THE BAY AND THE LAKE...AND POSE A HAZARD TO SMALL
CRAFT.

LMZ521-522-541>543-172315-
/O.CON.KGRB.SC.Y.0053.000000T0000Z-160718T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1003 AM CDT SUN JUL 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

* WINDS WILL INCREASE TO 15 TO 25 KTS THIS AFTERNOON. SOME GUSTS
  TO 30 KTS POSSIBLE BEFORE WINDS GRADUALLY SUBSIDE AND VEER SOUTHWEST
  TONIGHT.

* WAVES WILL BE BUILDING BETWEEN 2 TO 4 FEET ON THE BAY AND 4 TO 
  7 FEET ON LAKE MICHIGAN. WAVES SHOULD PEAK THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MPC
642 
WHUS73 KGRB 172051
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
351 PM CDT SUN JUL 17 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED INTO THIS EVENING...

.GUSTY WINDS AND LARGE WAVES ARE EXPECTED THROUGH THIS EVENING...AS
A COLD FRONT APPROACHES WISCONSIN. THE GUSTY WINDS WILL CREATE
LARGE WAVES ON LAKE MICHIGAN...AND POSE A HAZARD TO SMALL CRAFT.

LMZ521-522-180300-
/O.EXT.KGRB.SC.Y.0053.000000T0000Z-160718T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
351 PM CDT SUN JUL 17 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* SOUTHWEST TO WEST WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS
  POSSIBLE THROUGH THIS EVENING. 

* WAVES OF 1 TO 3 FEET ARE EXPECTED THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-180500-
/O.CON.KGRB.SC.Y.0053.000000T0000Z-160718T0600Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
351 PM CDT SUN JUL 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

* SOUTHWEST TO WEST WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS
  POSSIBLE THROUGH THIS EVENING. 

* WAVES OF 3 TO 6 FEET ARE EXPECTED THROUGH THIS EVENING...THEN
  WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
675 
WHUS73 KGRB 180143
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
843 PM CDT SUN JUL 17 2016

...LARGE WAVES SLOWLY SUBSIDING LATE THIS EVENING...

.LARGE WAVES WILL SLOWLY SUBSIDE THROUGH THE LATE EVENING...AS A
COLD FRONT PUSHES ACROSS THE AREA. 

LMZ521-522-180245-
/O.CAN.KGRB.SC.Y.0053.000000T0000Z-160718T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
843 PM CDT SUN JUL 17 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT CRITERIA.
SOUTHWEST WINDS OF 5 TO 15 KTS AND WAVES OF 1 TO 3 FT ARE EXPECTED
THE REST OF THE NIGHT.

$$

LMZ541>543-180600-
/O.CON.KGRB.SC.Y.0053.000000T0000Z-160718T0600Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
843 PM CDT SUN JUL 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

* SOUTHWEST 5 TO 15 KTS WITH GUSTS TO 20 KTS POSSIBLE THROUGH
  THIS EVENING.

* WAVES OF 3 TO 6 FEET ARE EXPECTED THROUGH THIS EVENING...THEN 
  WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
948 
WHUS73 KGRB 180549
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1249 AM CDT MON JUL 18 2016

...WAVES HAVE SUBSIDED...

LMZ541>543-180700-
/O.CAN.KGRB.SC.Y.0053.000000T0000Z-160718T0600Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1249 AM CDT MON JUL 18 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 16, 2:51 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 16, 2:51 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
251 PM CDT SAT JUL 16 2016

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Sunday
Issued at 251 PM CDT Sat Jul 16 2016

The latest Rap analysis and satellite/radar imagery show a shortwave
trough moving east over the western Great Lakes early this
afternoon.  Showers continue to develop early this afternoon, most
numerous over far NE WI, but only one or two thunderstorms have been
detected so far in Wisconsin.  These showers/isolated storms should
diminish later this afternoon or early this evening. Looking
upstream, an mcs is developing over the eastern Dakotas, ahead of a
shortwave trough and within a warm advection regime. There are many
forecast concerns in this period, including precip potential with
the mcs and severe weather potential/impacts on Sunday afternoon in
the wake of the mcs.

Tonight...As the shortwave exits this evening, should see a period
of mostly clear conditions as clouds dissipate with loss of daytime
heating.  Then attention will turn to the northern plains where a
potent mcs is expected to turn southeast across Minnesota.
Indications are that this thunderstorm complex will be gradually
weakening as it approaches central WI late tonight as a result of a
weakening low level jet, and its outrunning of the better
instability.  Still though, showers and thunderstorms look like a
solid bet after 4am over central and north-central WI.  Severe
weather looks unlikely because of the rather poor instability, but
could see some decent rainfall and brief gusty winds. Lows mainly in
the upper 50s to lower 60s.

Sunday...The mcs is expected to continue to the southeast across
eastern WI during the morning hours.  The gradual weakening trend is
expected to persist, so thinking impacts will mainly be from decent
rainfall, an brief gusty winds.  Exact timing and strength of this
thunderstorm complex will go a long way in determining the severe
potential on Sunday afternoon, when a cold front moves across north-
central WI. Uncertainty remains high, and revolves around the degree
of stabilization after the mcs moves through.  Models project 1500-
2000 j/kg of ml cape in the instability axis along the front if the
more unstable scenario pans out.  With 45-55 kts of 0-6km bulk
shear, storms could quickly grow upscale to produce a severe threat
in this scenario.  Damaging winds, large hail, and isolated
tornadoes would be possible. However, will probably not be able to
add much detail until later tonight when we can get a better handle
of the details revolving around the mcs.

.LONG TERM...Sunday Night Through Saturday
Issued at 251 PM CDT Sat Jul 16 2016

Typical mid summer weather in store for Wisconsin this period as
we should get a few dry and cool days and a couple hot and humid
days as the subtropical jet remains near the United States Canada
border. The cool and dry days should be Monday and Tuesday with
northwest upper flow and a surface high moving across the Dakotas
to the northern Great lakes. The surface high moves east Wednesday
as a broad upper ridge approaches. Southerly winds will bring
increasing heat and humidity starting Wednesday and reaching it's
peak Thursday and Friday. The increased moisture usually bring
with it a chance of thunderstorms but it may be too warm in the
mid levels to get more than isolated activity. A cold front
approaching Friday night may bring cooler and drier weather for
next weekend.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1220 PM CDT Sat Jul 16 2016

A weak upper disturbance and daytime heating will bring a chance for
isolated showers and thunderstorms, mainly this afternoon, however
confidence and coverage are not high enough to include in the TAFs.
A period of clearing will then take place this evening, before
clouds increase again ahead of a large thunderstorm complex late
tonight.  The latest model runs insist that this complex will move
across the region around daybreak through mid-morning.  Any severe
weather looks unlikely at this time, but ifr/mvfr cigs/vsbys and
gusty winds will be possible within thunderstorms.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Beach Hazards Statement from Sunday morning through Sunday
evening FOR WIZ022-040-050.
&&

SHORT TERM.....MPC
LONG TERM......RDM
AVIATION.......MPC
Hazardous weather outlook, Jul 16, 2:53 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
253 PM CDT SAT JUL 16 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
253 PM CDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY ACROSS FAR NORTHEAST
WISCONSIN INTO EARLY THIS EVENING. THEY ARE NOT EXPECTED TO BE
SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

A LARGE AND MORE SIGNIFICANT AREA OF THUNDERSTORMS IS LIKELY TO
DEVELOP TO OUR WEST LATE TONIGHT...AND THEN MOVE ACROSS MUCH OF
THE REGION EARLY SUNDAY. SOME OF THESE STORMS COULD PRODUCE HEAVY
RAINFALL...BRIEF GUSTY WINDS...AND SMALL HAIL. BUT THE THREAT OF
SEVERE WEATHER WITH THESE STORMS IS LOW.

DEPENDING UPON THE AMOUNT OF SUNSHINE IN THE WAKE OF THE
THUNDERSTORM ACTIVITY, ADDITIONAL THUNDERSTORMS COULD IMPACT THE
AREA SUNDAY AFTERNOON AND EVENING. IF THUNDERSTORMS DEVELOP, THERE
IS THE POSSIBILITY OF SEVERE WEATHER, INCLUDING DAMAGING WINDS AND
LARGE HAIL. BE SURE TO MONITOR LATER FORECASTS FOR UPDATED
INFORMATION.

THUNDERSTORMS ARE ALSO POSSIBLE DURING THE MIDDLE OF NEXT WEEK AS
HOT AND HUMID AIR BEGINS TO OVERSPREAD THE REGION. IT IS TOO EARLY
TO DETERMINE WHETHER ANY OF THESE STORMS WILL BE SEVERE.

THE COMBINATION OF HEAT AND HUMIDITY BY NEXT THURSDAY AND FRIDAY
COULD SEND HEAT INDICES INTO THE UPPER 90S OVER PARTS OF CENTRAL
AND EAST-CENTRAL WISCONSIN. HEAT INDICES THIS HIGH INDICATE
SPECIAL PRECAUTIONS WILL BE NECESSARY FOR PERSONS IN GROUPS THAT
ARE SUSCEPTIBLE TO HEAT-RELATED ILLNESSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-172000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
253 PM CDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

INCREASING SOUTH WINDS COULD GENERATE WAVES LARGE ENOUGH TO BE
HAZARDOUS TO SMALL CRAFT ON SUNDAY...ESPECIALLY ON LAKE
MICHIGAN. THUNDERSTORMS COULD ALSO POSE A HAZARD TO BOATERS
SUNDAY INTO SUNDAY NIGHT. RIP CURRENTS ARE ALSO POSSIBLE ON LAKE
MICHIGAN BEACHES DUE TO THE EXPECTED LARGE WAVE ACTIVITY.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE DURING THE MIDDLE OF NEXT
WEEK.

MPC/RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 2:58 PM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc31 hr

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.